# SDR COMA0560680

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 18,482 hours, 17,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117115
- Condition: Cracked
- Location: Fs 484
- Part time: 18,482 hours, 17,174 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FS 484 BL27.00-36.00 RIGHT SIDE BELOW FLOOR AFT OF EMERGENCY EXIT.  REPAIRED CRACK IAW BRAS EO 601R-53-41-059.
